MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO FLUOROSCOPY STRETCHER; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO FLUOROSCOPY STRETCHER; STRETCHER, WHEELED
Catalog Number 1080000000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced reduced/inadequate brake force.There was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.There was no remedial action taken.This device is not labeled for single use.

Brand Name
FLUOROSCOPY STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19829155
Report Number0001831750-2024-00822
Device Sequence Number8150146
Product Code FPO
UDI-Device Identifier07613327278125
UDI-Public07613327278125
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1080000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown